p-Brauer characters of q-Defect 0.
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 379-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
solvable groups, character triples, finite groups, irreducible -Brauer characters, vertex, -solvable groups
@article{MM2_1994__84_1_155997,
author = {Wolfgang Willems and Gabriel Navarro},
title = {p-Brauer characters of {q-Defect} 0.},
journal = {Manuscripta mathematica},
pages = {379--388},
year = {1994},
volume = {84},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155997/}
}
Wolfgang Willems; Gabriel Navarro. p-Brauer characters of q-Defect 0.. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 379-388. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155997/